# SDR USAA2012082800008

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 32,408 hours, 21,237 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Packing
- Part number: M832481022
- Condition: Deteriorated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

TWICE IN-FLIGHT, SMELLED BURNT PLASTIC ODOR.  ODOR VERY STRONG.  FOUND APU COMPARTMENT DOORS VERY WET.  AIR/OIL SEPARATOR SPITTING OIL FROM VENT LINE AT HOLD DOWN CLAMP ON TOP OF GEARBOX.  REMOVED AND REPLACED DETERIORATED PACKING PER AMM 49-51-51-401.
